Finite volume schemes for dispersive wave propagation and runup

Dutykh, Denys and Katsaounis, Theodoros and Mitsotakis, Dimitrios (2011) Finite volume schemes for dispersive wave propagation and runup. Journal of Computational Physics, 230 (8). pp. 3035-3061. ISSN 00219991

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jcp.2011.01.003
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:20
Last Modified: 05 Feb 2012 20:20
URI: http://preprints.acmac.uoc.gr/id/eprint/47

Actions (login required)

View Item View Item